# SDR ABXA050208

- Difficulty date: August 31, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 38,444 hours, 41,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 350 LOST CABIN PRESSURE. LT PACK WAS NOT PROVIDING PRESSURIZATION BUT WAS IN AUTO AND INDICATED 160 PSI. ONLY ABLE TO MAINTAIN FL 210 WITH RIGHT PAC AT 260 PSI. BOTH PAC TEMPS NORMAL. FOUND RIGHT ACM DISCHARGE DUCT LOOSE AND RESECURED. REMOVED AND REPLACED LEFT WATER SEPERATOR BAG. OPS CHECKED GOOD IAW DC-9 AMM 21-00.
